By Topic

Robust stability condition for continuous-time systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chughtai, S.S. ; Control Syst. Centre, Univ. of Manchester Inst. of Sci. & Technol., UK ; Munro, N.

New linear matrix inequalities (LMIs) are presented for robust stability of uncertain continuous-time systems. The LMIs do not involve any product of the Lyapunov matrix and the system dynamic matrix thus enables the checking of stability using parameter-dependent Lyapunov matrices. The condition is less conservative than previously presented conditions. The reduction in conservativeness is achieved by the introduction of an instrumental variable. A simple numerical example is given to illustrate the results.

Published in:

Electronics Letters  (Volume:40 ,  Issue: 16 )